# SDR 2007UALA04723

- Difficulty date: November 19, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 28,807 hours, 3,789 cycles
- Engine: Pwa PW4090
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Wire
- Condition: Burned
- Location: Light Ballast
- Component: Ballast
- Component part number: 03344107
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN ELECTRICAL ODOR FROM REAR GALLEY AREA.  RECIRC FANS AND GALLEY POWER TURNED OFF AND ODOR DISSIPATED.  GALLEY AREA CHECKED AND NO OBVIOUS FAULTS FOUND.   CHECKED FOR ODOR IN GALLEY CEILING AREA, UNDER FLOOR AND CHECKED WIRING IN AREA AND NO FAULTS FOUND. CHECK GALLEY COMPONENTS AND ALL WERE OK. FOUND CEILING LIGHT BALLAST HAD BURNED WIRE TO PIN AT CONNECTOR.  REPLACED BALLAST AND LAMPS ON BOTH FWD OVERHEAD LIGHT ASSYS.
